Discrimination of Gaussian processes

Rao, Radhakrishna C. ; Varadarajan, V. S. (1963) Discrimination of Gaussian processes Sankhya, 25 (3). pp. 303-330. ISSN 0972-7671

Full text not available from this repository.

Official URL: http://www.jstor.org/discover/10.2307/25049277?uid...


Equivalence and orthogonality properties of Gaussian processes are studied in a general context and the results applied to the study of Gaussian measures on real Hilbert spaces. Expressions for the likelihood rations of two equivalent Gaussian measures on a real separable Hilbert space are derived and the conditions under which their logarithms are quadratic forms are precisely determined.

Item Type:Article
Source:Copyright of this article belongs to Indian Statistical Institute.
ID Code:96483
Deposited On:21 Dec 2012 10:25
Last Modified:21 Dec 2012 10:25

Repository Staff Only: item control page